# SDR CALA0100185

- Difficulty date: March 1, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN WEB AT FRAME OF AFT PIT CUTOUT AREA, FORWARD SIDE, BS 787, S25R.  THE WEB WAS REMOVED AND A NEW WEB WAS INSTALLED IAW SRM 53-60-15, FIGURE 1, 51-20-01, AND 51-40-01.
